A family of nonseparable scaling functions and compactly supported tight framelets

Please use this identifier to cite or link to this item: http://hdl.handle.net/10045/43965
Full metadata record
Full metadata record
DC FieldValueLanguage
dc.contributorCurvas Alpha-Densas. Análisis y Geometría Locales
dc.contributor.authorSan Antolín Gil, Ángel-
dc.contributor.authorZalik, Richard A.-
dc.contributor.otherUniversidad de Alicante. Departamento de Análisis Matemáticoes
dc.date.accessioned2015-01-14T08:26:51Z-
dc.date.available2015-01-14T08:26:51Z-
dc.date.issued2013-08-15-
dc.identifier.citationJournal of Mathematical Analysis and Applications. 2013, 404(2): 201-211. doi:10.1016/j.jmaa.2013.02.040es
dc.identifier.issn0022-247X (Print)-
dc.identifier.issn1096-0813 (Online)-
dc.identifier.urihttp://hdl.handle.net/10045/43965-
dc.description.abstractGiven integers b and d, with d>1 and |b|>1, we construct even nonseparable compactly supported refinable functions with dilation factor bb that generate multiresolution analyses on L2(Rd). These refinable functions are nonseparable, in the sense that they cannot be expressed as the product of two functions defined on lower dimensions. We use these scaling functions and a slight generalization of a theorem of Lai and Stöckler to construct smooth compactly supported tight framelets. Both the refinable functions and the framelets they generate can be made as smooth as desired. Estimates for the supports of these refinable functions and framelets, are given.es
dc.description.sponsorshipThe first author was partially supported by Spanish Science Ministry grant JC2010-0012.es
dc.languageenges
dc.publisherElsevieres
dc.subjectFourier transformes
dc.subjectMultiresolution analysises
dc.subjectRiesz basises
dc.subjectScaling functiones
dc.subjectLow pass filteres
dc.subjectTight frameletes
dc.subjectPaley–Wiener theorem for several complex variableses
dc.subject.otherAnálisis Matemáticoes
dc.titleA family of nonseparable scaling functions and compactly supported tight frameletses
dc.typeinfo:eu-repo/semantics/articlees
dc.peerreviewedsies
dc.identifier.doi10.1016/j.jmaa.2013.02.040-
dc.relation.publisherversionhttp://dx.doi.org/10.1016/j.jmaa.2013.02.040es
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses
Appears in Collections:INV - CADAGL - Artículos de Revistas

Files in This Item:
Files in This Item:
File Description SizeFormat 
Thumbnail2013_San-Antolin_Zalik_JMAA_final.pdfVersión final (acceso restringido)413,03 kBAdobe PDFOpen    Request a copy
Thumbnail2013_San-Antolin_Zalik_JMAA.pdfVersión revisada (acceso abierto)345,29 kBAdobe PDFOpen Preview


Items in RUA are protected by copyright, with all rights reserved, unless otherwise indicated.